Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Burning sensation in the upper part of abdomen, bloating and burping. On pantaprazole and ornidazole. Symptoms persisting

Hi! I m having mild burning sentaion in the upper part of left abdomen, bloating , and exessive burping and farting to an exent as well. Though not affecting my lifestyle, it is certainly causing discomfort through the day and more before and after meals. I was on pantaprozole and ornidazole previously for a week and now on rabeprazole and Cinitapride. I feel better while on tablets, but symptoms keep recurring and is persistent for almost 40 days now. Should I go in for endoscopy and USG of abdomen. Please advise. Also, what is the diagnosis and and its cause. Thanks!
Asked On : Thu, 24 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The diagnosis is not clear as you have already taken treatment with antacids and antiamebic. However a h pylori infection can be the reason for the burning sensation as it causes increase acid secretion. Another thing is chronic amebiasis which will not be treated with 7 days course of antiamebics
So it is better to get an endoscopy done as well the above possibilities can be checked for during the procedure
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor